Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 06:06:47 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639137
  • Total Topics: 48517
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: is it neuropathy ?  (Read 2278 times)

0 Members and 1 Guest are viewing this topic.

Offline FiercenBed

  • Member
  • Posts: 183
is it neuropathy ?
« on: October 13, 2006, 02:47:02 PM »
i just tested pos in july and am on kaletra & truvada so this is all kinda new to me. vl down to 5K and cd4 up to 400. however monday my 4 toes on my left foot started to feel numb. they dont hurt but it feels like they are 'asleep' it gets better and worse at times. i called my dr and he said since the big toe wasnt effected it wasnt neuropathy. it has been going on for a week now. there is no pain. should i be concerned? any comments appreciated.

Offline gerry

  • Member
  • Posts: 522
  • Joined AM Feb 2003
Re: is it neuropathy ?
« Reply #1 on: October 13, 2006, 03:37:12 PM »
Hard to tell if it is.  The meds you are on are not the usual culprits for causing neuropathy as well.  If it persists, you could ask your doc for nerve conduction studies.  But since it is not causing any pain at the moment, not sure if your doc would do anything different at this time even if it turned out to be neuropathy.

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: is it neuropathy ?
« Reply #2 on: October 13, 2006, 04:04:58 PM »
Hello,

Ah, neuropathy... if the numbness or pain is symmetrical in both hands or both feet it is more likely to be a side effect of treatment. One sided symptoms suggests (i said suggests) another cause. 

- matt
"The object is to be a well patient, not a good patient"

Offline FiercenBed

  • Member
  • Posts: 183
Re: is it neuropathy ?
« Reply #3 on: October 13, 2006, 07:37:34 PM »
thanx for the reply guys.......makes me feel better. since im new @ this if the smallest thing goes wrong i freak out. the dr just kinda blew me off.

Offline Hardlad69

  • Member
  • Posts: 9
Re: is it neuropathy ?
« Reply #4 on: August 06, 2008, 05:26:12 PM »
Did you ever find out what this was as I'm on the same combo and have exactly the same thing happening, toes on my left foot feel numb
Date             cd        vl   
11/2005        Acquired      
01/2006     475     800000      
03/2006     357     750000      
06/2006     250     600000      
08/2006     202     510000      Combivir+Nevirapine
10/2006     325     110000      
11/2006     320     70000      Truvada+Nevirapine
01/2007     370     800      
02/2007     485     40
03/2007      545   70                Truvada+Kaletra
05/2007      489   Undetectable
08/2007      572   Undetectable
12/2007      410   Undetectable
03/2008      420   Undetectable
07/2008      580   Undetectable
08/2009      790   Undetectable Truvada+Reyataz

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,940
Re: is it neuropathy ?
« Reply #5 on: August 07, 2008, 07:02:52 AM »
Hardlad, if you notice, the last post was from 2006.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline Hardlad69

  • Member
  • Posts: 9
Re: is it neuropathy ?
« Reply #6 on: August 07, 2008, 01:46:41 PM »
yes I had noticed but checked the persons profile and he still visits the site
Date             cd        vl   
11/2005        Acquired      
01/2006     475     800000      
03/2006     357     750000      
06/2006     250     600000      
08/2006     202     510000      Combivir+Nevirapine
10/2006     325     110000      
11/2006     320     70000      Truvada+Nevirapine
01/2007     370     800      
02/2007     485     40
03/2007      545   70                Truvada+Kaletra
05/2007      489   Undetectable
08/2007      572   Undetectable
12/2007      410   Undetectable
03/2008      420   Undetectable
07/2008      580   Undetectable
08/2009      790   Undetectable Truvada+Reyataz

Offline weasel

  • Member
  • Posts: 1,681
Re: is it neuropathy ?
« Reply #7 on: August 08, 2008, 03:11:02 PM »
Hey HardLad 69  :) ,

                              It is always OK to bring up an old topic  ;)


                             I have  the same type of effects from my  cocktail !

                            Some things YOU just have to learn to live with .

                            When you see your DOC next time bring it up  :-*

                             Let you DOCTOR tell you if you should be concerned ! , I have been POS for more than  TWENTY years ,

                             BUT  only started MEDS  September  10 , 2004 !

                               Things really changed ! GET to re-know your body  :)

                              hope your doing well , and again  if you find a topic of old , bring it up again ,SOMEBODY  will answer ,or try

                             to be of help to you ! 

                                                                                           be good  :o,
                                                                                                                  Karl
                         

 
" Live and let Live "

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.